# SDR USAAD99169

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48138
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010014
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE FORWARD ENTRY DOOR EMERGENCY SLIDE LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD ENTRY DOOR EMERGENCY SLIDE LIGHT ASSEMBLY.  (X)
